# SDR SWAA2015111646077

- Difficulty date: October 26, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CRACKED OTBD FLANGE AT BS 727B, LBL 45.5.  REPAIRED CHORD IAW EA.
